Research

Lace expansion for the Ising model


Reference:

Sakai, A., 2007. Lace expansion for the Ising model. Communications in Mathematical Physics, 272 (2), pp. 283-344.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsSakai, A.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6951

Export

Actions (login required)

View Item